So I have had Crohn's since 1999. I have had 1 bowel resection when I was 16 years old. Since then I have taken a number of different meds. Well recently, after a flare up, I was put on 6mp (50mg) for the first time.
I have asked my doctor and she doesn't really know if they are related or not. I have my blood work done once a week and every time it comes back fine. For a person like myself, my inflammation is bad...like really bad....there is usually always an obstruction, but it never comes up on blood work... the only way to see is when I get a colonoscopy or MRI. I am lucky enough to not have pain.
Now my questions is, how normal is it to have headaches? I seem to get a headache once a day within a few hours of taking of the pill. the only other complaint I have is, I shake, a lot. Almost like I am very nervous but I don't have anything to be nervous about? Just curious if anyone else has had these symptoms?????